Cervical Epidural Injections = WEIGHT GAIN and other s/e

Discussion in 'General Health & Wellness' started by hoped, May 17, 2012.

  1. hoped

    hoped New Member

    Hello
    I have had two cervical epidurals - one in feb 2012 and the second in march of 2012. my doctor wants to a third and NO WAY. i started out as a 98 pound 5 foot one inch female and ended up 115 pounds ALL IN TUMMY!!! it started like 3 weeks after my second - i was gaining 1/2 pound to a pound a day. this is a very big deal to me because none of my clothes fit and i have been the same weight for about 20 years. i also can't control my body temp, have VERY frequent urination (four times an hour), muscle soreness and a whole host of other delightful s/e. i got a tiny bit of relief but honestly, he s/e aren't worth it!!!
  2. stick2013

    stick2013 Member

    I am assuming that you are a female, as we all know how most of us are about our weight lol!!!!

    The joking aside..... I think that you need to see your OBGYN doc ASAP.... Weight gain in the tummy area, along with frequent urination, are signs of ovarian cancer. Not trying to scare you, but please get it checked out......